# SDR DALA2025032702261

- Difficulty date: March 24, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N118DY
- Make and model: Airbus A321-211
- Aircraft serial: 10140
- Aircraft time: 13,045 hours, 5,569 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1018 DAMAGE BETWEEN FR 23 AND FR 24 BETWEEN STR 35L,36L .09375 INCH DIAMETER RIVET AND SKIN DAMAGE. CORRECTIVE ACTION: REPAIRED DAMAGE. REF A321 SRM 53-11-11. (0875575)
